how do i get my adrenaline from running like crazy?
I am 41 andI started having adrenaline running and my heart racing one night in march. It woke me up out of my sleep. After 5-to 7 nights of this, going to the ER each time, i was given ambian, then higher dose (both making my heart race more), then 3rd time had a dr. say i needed to just try destress techniques, next night i went to another hospital got (ekg), by the 4th or 5th trip they did another ekg and gave me clonazapam in my veins which miraculously worked. They never saw my heart racing! It only does it about 2 into sleep.
I dont feel like prior to this episode i was stressed. I do remember a bad dream and it reminded me of a very traumatic experience 2 years prior. Then being woke up very violently with my heart racing..
After going to general practitioner, then endocronologist (said i didnt have a thyroid problem), then went to gen. Pract. who specialized in thyroid/adrenals finding i have hypo-thyroid and hashimotos but mild. He had me take a comprehensive test (blood and saliva) with Zrt labs online. They can send you the kit. They found High testosterone 53, low estradiol .6, high cortisol morning 11.1, high cortisol noon 4.1, low vit. D3 is 24, and low vit. D total is 24. As far as i know im not premenopause, but had some irregular menstral cycles, t3 was my TSH was 2.5 in august, but was 1.0 in october. I dont knowknow if anyone has heard if you need to have more tests than tsh to find out if you have a thyroid problem because mine changes. I went home with corticare_b and adrenal essence from xymogen, and levothroxine (levothyroxine). Took adrenal vitamins then started thyroid which started my heart going and adrenaline. So after trying to get help and him being too busy i went to an accupuncturist for relief, then a chinese dr. And bio chemist andand got help with my diet, and lots of vitamins, amino acids, and etc.....
Then my psychiatrist i went to to help me get off clonazapam said, i needed to go to another endocronogist and get a diagnosis, because i was starting to have to take more clonazapam to keep my adrenaline from running. He see anything based on my new tsh level and a short visit. So my physchologist proceded to take me off clonazapam within a 3 week span.
I have had a hard time with adrenaline and heart wanting to race. I was stopiing it with fruit every 2 hrs. This has been going on for the last three weeks. Then i got propranolol from my dr. That diagnosed me with hypo thyroid and hoshimotos. Im only taking 2.5mg and i had chills, head felt foggy, felt tingly in abdomen and arms. Adrenaline hasnt stopped.
I did try many other phych. drugs to replace the clonazapam all thru this process.
Does anyone have any idea what could help?
Im currently wearing a heart monitor to have any episodes recorded, but they keep telling me its nothing to call the dr. About.
I had surgery in September. After surgery I had really serious heart palpitations, and internal tremors. I to have been diagnosed with hashimotos. Ok one thing could be is a lack of magnesium. I started taking that at night and it helped. It has not stopped, but it is better. It is possible your thyroid is malfunctioning. It could be where you need to have a thyroid ultra sound and see if you have nodules. If so these nodules will sometimes dump thyroid hormones into your blood. What are your blood levels? T4, t3, and TSH. You have to be very proactive with your own health. Hashimotos is tricky. I want to suggest that you really try to stay as calm as you can. Stress is a major trigger to hashimotos flare. You need to make sure you work on the levels you mentioned. Especially vit d. But you have to stay calm and realize that our bodies are getting older and sometimes these changes happen. What ever you do, don't panic you will make it worst. I also took xanax for five days until I read post about how addictive these drugs are. I stopped immediately. Xanax did help me to calm down but it gave me depression. I have been told to try GABA for calming my central nervous system but I will be getting that today. This is terribly scary I know. I cried this morning. It is hard because I've been sick for almost two years. Make sure you have a great multivitamin. I am trying to stay positive is essential. You have to really keep up with your levels and try to go onto the thyroid website. Those folks are good as all of the medhelp people are great. Keep me informed. Maybe we can help each other :)!
The endo just tested you for thyroid - but did you happen to get copies of the tests to see if she/he tested you for anything else?
If you have high heart rate etc - have they checked you for a pheo? Is your BP low or high? Did they check cortisol before you added supplements? If you think you have an issue (and sadly it sounds more like an elevated cortisol issue, not low one) then adding cortisol may not be the best IMHO.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.